# SDR AALA201903269022

- Difficulty date: March 21, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 52,742 hours, 24,745 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON SKIN LOWER FLANGE CRACKED AT ACCESS PANEL 473BL.  REPAIRED THE SKIN IAW SRM 54-57-11, PARA 5A, FIG 201.
